# SDR DALA2024021402127

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 24,464 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5432029) EMERGENCY LIGHTS INOP AT L1 DOOR AND ABOVE FD DOOR. REMOVED AND REPLACED BATTERY PACK M1675 IAW B737 AMM 33-51. OPS CHECK GOOD.
